MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP493G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please provide procedure names and dates (b)(6)2021.Please provide product codes for each device.Please provide lot numbers for each device qlmclp.How were procedures completed? 1.What tissue was being approximated or sutured when it broke? subq.Please provide status of product return-waiting for kit to arrive to send the return.Note: events reported in 2210968-2021-06534, 2210968-2021-06535, 2210968-2021-06536, 2210968-2021-06537, 2210968-2021-06538, 2210968-2021-06539, 2210968-2021-06540, 2210968-2021-06541, 2210968-2021-06542, 2210968-2021-06543, 2210968-2021-06544, and 2210968-2021-06545.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the suture broke.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 08/18/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number qlmclp / mcp493g38 and no non-conformances related to the reported complaint condition were identified.

Brand Name
MCRYL+ UD 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12202159
Report Number2210968-2021-06546
Device Sequence Number19954928
Product Code GAM
UDI-Device Identifier10705031046566
UDI-Public10705031046566
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberMCP493G
Device Catalogue NumberMCP493G
Device Lot NumberQLMCLP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/18/2021
Patient Sequence Number1